Medique Medi-Frst Non-Pseudo Sinus Decongestant (Compare to active ingredients in Sudafed PE)

Medique's Non-Pseudo Sinus Decongestant
mail Email to a Friend
Product Description

Relieves sinus congestion due to colds, hay fever and flu. Easy-to-swallow, film coated tablets. Quickly clears sinus pressure and congestion.

Active ingredients: 

  • Non-Pseudo Sinus Decongestant: Phenylephrine HCl 10mg
  • Non-Pseudo Sinus Pain & Pressure: Acetaminophen 500mg; Phenylephrine HCl 5mg
Specifications
Brand Medique
Assembly Required No
Reviews
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
Warnings
Choking Hazard No
Sterile No